# SDR YENA2024101401345

- Difficulty date: October 12, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N4077J
- Make and model: Airbus A321-271N
- Aircraft serial: 11604
- Aircraft time: 3,339 hours, 504 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Sense Line
- Part number: 25001A010001
- Part serial: 92286B02777
- Condition: Failed
- Location: 7ha2
- Part time: 320 hours, 62 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O, O

## Discrepancy

FLT#20, LHR-JFK. (ETOPS) ' ( CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY 1) FAULT(S) INDICATED BY AIR BLEED ); FOLLOWED TSM 36-11-00-810-AA-A PERFORMED DRIFT TEST OF THE PRESSURE SENSOR IAW AMM 36-11-00-740-805. MX MSG APPEARED ON PFR R/R 7HA2 IAW AMM 36-11-15 AND REMOVED AND REPLACED OF SENSE LINE IN REF W AMM 36-11-49. OPS CHECK GOOD.L LEAK CHECK OF SENSE LINE IAW AMM 36-11-00-790-807 OK A/C OK FOR CONT SVC MDDR CLEARED. NO FAULTS NOTED AT THIS MOMENT/'
